# SDR CALA0000991

- Difficulty date: June 27, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 46,926 hours, 24,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AND RIVET HEADS PULLED THROUGH SKIN AT STA 530-538, RBL 6.25. THE SKIN, KEEL BEAM LOWER CHORD, AND WING CENTER SECTION FRONT SPAR WERE REPAIRED IAW ECRA 5310-04024.
